# SDR DALA2021072304179

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 82,211 hours, 14,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 EMERGENCY LIGHTS INOPERATIVE ROW 50 TO 56AB. REPLACED BATTERY PACK AND PSU M379. SYSTEM OPERATION IS NORMAL. (LP 7835772)
